I have been on Cymbalta 30mg for almost 2 weeks and I have nausea every day with this horrible taste in my mouth mouth I have lost motivation and having trouble even getting out of bed. I called you the doctor who put me on it and awaiting a call back. Has anyone else experience this and if you stop the medications how long did it take to feel better?
I've been on Cymbalta for several years and never had those symptoms. Glad you've tried to contact your physician. You should be able to back away from your dosage. The symptoms will most likely go away at the same speed they came on.
Hi reneewilliams1697. I’ve been taking Cymbalta for years and I lost all interest in everything and was so tired that I ended up being bedridden for over 3 years. I also had many other horrible side effects but it took me a long time to realize it was all from Cymbalta. I am tapering off slowly now and I will be completely off this year. I have talked to many people about this medication and most of them found that if they stopped taking it at or before the 2 week period they were fine. But if you stop taking it without tapering and you start to feel like you are getting worse then you could be experiencing ‘withdrawals’ or what we call ‘The Cymbalta Flu’. It is also known as ‘The Discontinuation Syndrome’. If I were you and I quit taking it without tapering I would drink lots of water and get plenty of rest. If you find that you can’t handle it you could taper off slowly by taking 1/2 the dosage (15 mg) for 2 weeks and then if you’re feeling ok you could stop taking it. I always advise people to keep the medication until they are sure they are fine. As I said you should be fine but this is a just in case situation. It is in your favour that you have taken a lower dosage for a short period of time. Take care and I wish you the best. Cindy59
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cymbalta - I've been taking Duloxetine for 20 days. At first I had a few side affects. Nothing major
Updated 9 Mar 2018 • 3 answers
Updated 2 Dec 2018 • 1 answer
Updated 23 Feb 2018 • 2 answers
Updated 11 Aug 2018 • 1 answer
Updated 18 Oct 2018 • 1 answer